Algebras of approximation sequences: Fredholm theory in fractal algebras

Tom 150 / 2002

Steffen Roch Studia Mathematica 150 (2002), 53-77 MSC: Primary 46N40; Secondary 65R20. DOI: 10.4064/sm150-1-5

Streszczenie

The present paper is a continuation of [5, 7] where a Fredholm theory for approximation sequences is proposed and some of its properties and consequences are studied. Here this theory is specified to the class of fractal approximation methods. The main result is a formula for the so-called $\alpha $-number of an approximation sequence $(A_n)$ which is the analogue of the kernel dimension of a Fredholm operator.

Autorzy

  • Steffen RochFachbereich Mathematik
    Technische Universität Darmstadt
    Schlossgartenstrasse 7
    64289 Darmstadt, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek